# SDR SWAA2023041714395

- Difficulty date: March 9, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER AREA BETW. STA 727B THRU 727E FLOOR PANEL #241KF TOP SKIN PEELING OFF SOME AREAS<[01] REMOVED FLOOR PANEL # 241KF IAW B737-700 AMM 53-21-00-000-801.;[02] REMOVED THE DAMAGED FACESHEET AND PREPARED DAMAGED AREA AT MAIN CABIN CENTER AREA BETW STA 727B THRU 727E FLOOR PANEL # 241KF REF : B 737 SRM 53-00-50-2R-1 PARAGRAPH 3;[03] VERIFIED 1. AND 2.  OK FOR REPAIR.;[04] APPLIED REPAIR AT DAMAGED AREA FLOOR PANEL #241 KF REF: B737 SRM 53-00-50-2R-1 PARAGRAPH 3 AND RESIN PO# 1799598; CLOTH PO# 1690463;[05] VERIFIED STEP 4.;[06] FLOOR PANEL # 241KF WILL BE INSTALLED ON TASK CARD TTG8Q00K0YMI;[07] TTG8Q00K0YM1
